Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What's with the sweating??
    avatar
    chelylynne posted:
    OK..ever since I was in the hospital, I'm sweating like a crazy person. I walk from the house to the car..and I look like chris farley in his old snl days. Any advice?? What's causing this? Is it the Avonex? Thanks, Michele
    Reply
     
    avatar
    hackwriter responded:
    Michele, Did you get a round of steroids in the hospital? That can cause the sweats. Kim
     
    avatar
    behap2day2 responded:
    Michele, Sure could be the Avonex - that's one of the documented side effects. How long have you been on it? Lynn
     
    avatar
    chelylynne responded:
    I've had 3 rounds of steroids starting on Dec 8..oral and iv. I've been done for a bit now. I had originally thought that but it's getting worse not better. I know about the sweating when you get the injection but just going out to the car and have my hair completely wet is creepy. I end up with bad hair, no makeup...a lovely sight I'm sure ...if I could see..ugh..you gotta laugh right? Michele
     
    avatar
    Rory26312 responded:
    Good morning Michele I cann't say that I have expierenced this as a side effect of Avonex but a phone call or E-mail to the support people might get you answers and tips on how to handle it. Rory
     
    avatar
    jodi555555 responded:
    i am on avonex as well.....i have not had any sweating side effects take care Jodi from Northern Ontario, Canada


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Tips for Getting Through Cold & Flu SeasonExpert
    The weather is finally cooling down which brings most of us great relief, however flu season is right around the corner! I just wanted to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.